# SDR ASAA2017011919473

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 3,433 hours, 1,085 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT LUUMINATEED ON MASTER CAUTION TEST. EXTINGUISHES WITH RESET. ACFT GROUNDED. PERFORMED PACK TEMP CONTROL BITE PROCEDURE IAW FIM 21-62 TASK 801. NO EXISTING FAULTS FOUND. FAULT HISTORY SHOWED F/N SELECTOR FAULT 21-51311 LATCHED ON BOTH CONTROLLERS ON FLIGHT LEG 11. NO ACTION REQUIRED IAW FIM 21-62 TASK 862 SINCE THERE ARE NO EXISTING FAULTS. PERFORMED GROUND VERIFICATION BIT TEST IAW  FIM 21-62 TASK 801 (GROUND TESTS). TESTS PASS, NO DEFECTS NOTED, BOTH CONTROLLERS.
